# SDR DALA2019110806478

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 51,674 hours, 34,238 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9220 -DIV- CVG. CAPT. VSI FAILED WITH A REPORT OF AN ODOR IN THE FLIGHT COMP. CORRECTIVE ACTION: PULLED INDICATOR AND INSTRUMENT PANEL. PERFORMED VISUAL INSPECTION BEHIND CAPTS. RACK PANEL. CK. NO TROUBLE FOUND. VERIFIED EQUIP COOLING AIRFLOW AND CHECKED POWER AND GROUNDS ON PLUG P10-585. REPLACED CAPT VSI.(6131676)
